# SDR USAA2012092100002

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 2,495 hours, 967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C1054
- Condition: Faulty
- Location: R1 Door
- Part time: 2,495 hours, 967 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATES 1R DOOR SLIDE NEEDS PRESSURE CHECK.  REMOVED AND REPLACED R1 DOOR SLIDE.
